# SDR HEEA966874

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3452 · ATC Transponder System
- Part: Control Display
- Part number: 071119218
- Condition: Defective
- Location: Cockpit Xpondr
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOO DIM. ADJUSTED INTENSITY BRIGHTER.  REPAIRED.  REPLACED MISSING RING RETAINER AT END OF SHAFT.  REPLACED FADED LENS.  BENCH CHECK GOOD.
